If you need an accessible version of this item please contact JSTOR User Support

A Physically Motivated Further Note on the Mean Value Theorem for Integrals

William J. Schwind, Jun Ji and Daniel E. Koditschek
The American Mathematical Monthly
Vol. 106, No. 6 (Jun. - Jul., 1999), pp. 559-564
DOI: 10.2307/2589467
Stable URL: http://www.jstor.org/stable/2589467
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Physically Motivated Further Note on the Mean Value Theorem for Integrals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564